# SDR JJBA201026944

- Difficulty date: July 18, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 25,671 hours, 36,137 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLT INTERMITTENT 1 SEC DURATION.  MEL'ED UPON NORMAL LANDING.  TROUBLESHOT SYSTEM AND FOUND NO DEFECTS.
